Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 90 Ct, 2 Pk

132 reviews - By: Equate

Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 90 Ct, 2 Pk
Sale : $20.73Sold & shipped by Walmart
<

Equate Cetirizine Hydrochloride 10mg Antihistamine Allergy Relief is a useful product in the fight against seasonal allergies. Equate allergy relief temporarily relieves runny nose, sneezing, itchy nose or throat. The Cetirizine allergy relief medicine also helps with itchy, watery eyes due to hay fever or other upper respiratory allergies. For up to 24-hours, you can breathe easy knowing Equate allergy relief is working for you. Works for both indoor and outdoor allergies, try Equate Cetirizine Hydrochloride 10mg Antihistamine Allergy Relief today.


Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 90 Count, 2 Pack:

  • 24-hour symptom relief
  • Indoor and outdoor allergies
  • Gluten-free
  • Compare to active ingredient in Zyrtec
  • Cetirizine hydrochloride tablets, 10 mg
  • Antihistamine approved for the treatment of both indoor and outdoor allergy symptoms
  • One dose works for a full 24 hours
  • Temporarily relieves indoor and outdoor allergy symptoms in adults and children 6 years and over
  • Each tablet contains 10 mg of cetirizine hydrochloride
  • Original prescription strength
  • All-day allergy relief
  • For indoor and outdoor allergies
  • 24-hour relief of: sneezing; runny nose; itchy, watery eyes; itchy throat or nose
  • 90 cetirizine antihistamine tablets per bottle
  • 2 bottles per pack

ABOUT CETIRIZINE HYDROCHLORIDE TABLETS, 10 MG

Cetirizine Hydrochloride Tablets, 10 mg active ingredient is Cetirizine Hydrochloride, 10 mg, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. One dose of Cetirizine Hydrochloride Tablets, 10 mg works for a full 24 hours.

wdmcape

UPC : 681131027069 - Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 90 Ct, 2 Pk - PickPanda.com

I suffer from allergies and have been taking the Equate 10mg of Citrizine for years now, works really well for me. When I saw these on sale at Walmart it was a no brainer for me to purchase at half price.

TXGirl2013

Best generic to Zyrtec

As always Walmart's prices and value for generic drugs are the best. I love to buy the 2 packs of all my OTC drugs.

mygf

Great product for the price!!

I will say this product works as well as the brand name product at a much lower cost so why pay for the advertising the other company makes you pay..

DDRichter

Great product for the price!!

I find this product very affective in helping me with my allergies and stuffiness. Actually I tried this from my daughter and liked it just as much as she did.

nononsense

dependable allergy relief

This medication works as well as zyrtec. I highly recommend!